# SDR REXA2022022300294

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR SILL HAS CORROSION FS 316, RBL 42. - INSTALLED NUTPLATE ON SERVICE DOOR SILL AT FS 316 RBL42 IAW CRJ 900 SRM 51-42-15-001-001-A01.
